# SDR DLM8K060394

- Difficulty date: May 15, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 35,440 hours, 27,262 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Gimbal Ring
- Condition: Misinstalled
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE OPERATION THE HORIZ STAB JACKSCREW ACTUATOR GIMBLE RING WAS FOUND TO BE INSTALLED UPSIDE DOWN AND BACKWARDS.  THIS CONFIGURATION RESULTED IN WEAR ON THE ATTACH FITTING LUGS.  REPLACED JACKSCREW PER MM AND RIGGED SYSTEM PER MM.
